Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 122, NWS Atlanta, GA

June 20, 2014Floyd County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 20, 2014, 2:12 PM EDT for Floyd County, Georgia. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2014, 2:12 PM EDT (18:12 UTC)
Expired
Jun 20, 2014, 2:45 PM EDT
In force
33 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Floyd County, GA

The radar

The Atlanta radar (KFFC), 105 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 2:16 PM EDTTSTM WND DMG1 Nw John Graham Homes, GA*** 1 INJ *** FLOYD COUNTY EMA REPORTED SIX TREES DOWN IN THE ROME AREA. ONE OF THE TREES FELL ON A CAR WITH TWO OCCUPANTS...ONE OF WHICH WAS INJURED.
Jun 20, 2:16 PM EDTTSTM WND DMG1 Nw John Graham Homes, GAFLOYD COUNTY EMA REPORTED SIX TREES DOWN IN THE ROME AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.2 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 825 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
825 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
1252 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

160 
WUUS52 KFFC 201812
SVRFFC
GAC115-201845-
/O.NEW.KFFC.SV.W.0122.140620T1812Z-140620T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
212 PM EDT FRI JUN 20 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN FLOYD COUNTY IN NORTHWEST GEORGIA

* UNTIL 245 PM EDT

* AT 207 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR ROME...
  MOVING SOUTHEAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LINDALE AND SENEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3432 8516 3434 8502 3425 8502 3422 8503
      3421 8505 3410 8505 3409 8512 3408 8512
      3408 8516 3410 8516 3410 8520 3429 8526
TIME...MOT...LOC 1812Z 333DEG 10KT 3427 8520

$$
1 follow-up statement
150 
WWUS52 KFFC 201837
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
237 PM EDT FRI JUN 20 2014

GAC115-201846-
/O.EXP.KFFC.SV.W.0122.000000T0000Z-140620T1845Z/
FLOYD GA-
237 PM EDT FRI JUN 20 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FLOYD COUNTY 
WILL BE ALLOWED TOEXPIRE AT 245 PM EDT...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER 
EXPECTED TO PRODUCE LARGE HAIL OR 60 MPH WINDS. SMALL 
HAIL...FREQUENT LIGHTNING AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE 
OVER AREAS EAST OF ROME THROUGH 245 PM EDT.

IF YOU SAW WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

LAT...LON 3432 8516 3434 8502 3425 8502 3422 8503
      3421 8505 3410 8505 3409 8512 3408 8512
      3408 8516 3410 8516 3410 8520 3429 8526
TIME...MOT...LOC 1836Z 333DEG 10KT 3421 8516

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 2:01 PM EDT, 11 minutes earlier.

Area forecast discussion, Jun 20, 2:01 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
201 PM EDT FRI JUN 20 2014

.PREV DISCUSSION... /ISSUED 1139 AM EDT FRI JUN 20 2014/

UPDATE...
HAVE MADE A FEW MINOR UPDATES TO THE FORECAST...GENERALLY TO
ACCOUNT FOR CURRENT WARMING TRENDS...AND TO TRY TO PIN DOWN
POP/WX TIMING TO HOURLY INTERVALS OVERNIGHT. EXPECT SHOWER
DEVELOPMENT WITHIN THE NEXT HOUR WITH COVERAGE AND INTENSITY
/THUNDERSTORMS/ OVER THE NEXT FEW HOURS. HI-RES MODELS CONTINUE TO
SHOW MAJORITY OF THE ACTIVITY SHOULD OCCUR BEFORE 8 PM...AND
REALLY DIMINISH THEREAFTER...EXCEPT POTENTIALLY IN FAR NORTH
GEORGIA. WILL CONTINUE TO MONITOR THE LATEST MODELS AS THEY COME
IN THIS MORNING AND MAKE ADJUSTMENTS AS NECESSARY.

31

PREV DISCUSSION... /ISSUED 735 AM EDT FRI JUN 20 2014/

SHORT TERM /TODAY THROUGH SATURDAY/...
UPPER RIDGE CONTINUES ITS HOLD ON THE FORECAST AREA TODAY. WITH NO
SIGNIFICANT DYNAMICS...IT IS HARD TO FAVOR ANY ONE AREA OF NORTH AND
CENTRAL GEORGIA FOR CONVECTION...ESPECIALLY WITH OLD OUTFLOW
BOUNDARIES AROUND. BUT HAVE STAYED WITH PERSISTENCE AND KEPT CHANCE
POPS FOR NORTH AND WEST...SLIGHT CHANCE ELSEWHERE. SATURDAY MAY
BRING BETTER CHANCES FOR THUNDERSTORMS. MODELS CONTINUE TO SHOW A
SHORT WAVE MOVING FROM THE OHIO VALLEY SOUTHEAST INTO THE MID
ATLANTIC AREA WITH A TRAILING FRONTAL BOUNDARY APPROACHING NORTH GA.
CONFIDENCE NOT HIGH ON HOW FAR INTO THE STATE THIS FRONT WILL
GET...BUT GFS/NAM INDICATE THIS BOUNDARY MAY SINK INTO CENTRAL ZONES
AS A SURFACE LOW MOVES OFF THE COAST OF THE CAROLINAS BY LATE
SATURDAY. HAVE BROAD BRUSHED THE ENTIRE FORECAST AREA ON SATURDAY
WITH CHANCE POPS. TEMPERATURES NEAR PERSISTENCE...ON THE WARM SIDE
OF GUIDANCE. MAY BE A BIT COOLER NORTH ON SATURDAY WITH MORE
THUNDERSTORM COVERAGE POSSIBLE.

41

LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
THE UPPER LEVEL FLOW BECOMES WNW BY SATURDAY NIGHT AND CONTINUES
INTO MONDAY AND THEN BECOMES WSW INTO THURSDAY WITH THE UPPER
PATTERNS SLIGHTLY DIFFERENT BETWEEN THE GFS AND EUROPEAN THURSDAY
AND FRIDAY. THIS WILL GIVE POTENTIAL FOR SHORT WAVE ENERGY TO MOVE
ACROSS THE AREA. A STATIONARY FRONT OR SURFACE TROUGH IS FORECAST TO
BE ACROSS CENTRAL GA OR SO SUNDAY AND MONDAY BEFORE DISSIPATING.
AMPLE MOISTURE AND INSTABILITY IS FORECAST ACROSS THE AREA THROUGH
MUCH OF THE EXTENDED PERIOD WITH SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS EXPECTED...MOST SO FROM MONDAY ON...AND MOST SO DURING
THE AFTERNOON AND EVENING.

TEMPERATURES VARYING ONLY SLIGHTLY WITHIN A FEW DEGREES OF NORMAL.

BDL

&&

.AVIATION...
18Z UPDATE...
SHOWERS AND THUNDERSTORMS ALREADY DEVELOPING ACROSS THE AREA THIS
AFTERNOON. HAVE CONTINUED MENTION OF VCSH AT ALL TAF SITES...AND
WILL CONTINUE TO MONITOR TO SEE IF A TEMPO FOR -TSRA IS NECESSARY.
NW WINDS EXPECTED THROUGH THE PERIOD...DIMINISHING TO NEAR CALM
OVERNIGHT...AND INCREASING TO 8-10KT BY LATE MORNING SATURDAY.
COVERAGE CONFIDENCE FOR CONVECTION IS HIGHER FOR SATURDAY...AND
HAVE INCLUDED A PROB30 FOR 19-23Z FOR -TSRA.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON ALL ELEMENTS.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          95  70  94  69 /  20  20  20  20
ATLANTA         93  73  90  71 /  30  20  30  20
BLAIRSVILLE     87  65  85  64 /  30  20  30  20
CARTERSVILLE    91  69  90  67 /  30  20  30  20
COLUMBUS        96  74  95  73 /  20  20  30  20
GAINESVILLE     91  71  90  70 /  30  20  30  20
MACON           95  70  95  70 /  20  20  30  20
ROME            92  69  89  67 /  40  20  40  20
PEACHTREE CITY  93  69  91  68 /  20  20  30  20
VIDALIA         96  73  96  73 /  30  20  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...31
LONG TERM....20
AVIATION...31
Hazardous weather outlook, Jun 20, 11:00 AM EDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1100 AM EDT FRI JUN 20 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-211000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1100 AM EDT FRI JUN 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
OVERNIGHT.

WEATHER HAZARDS EXPECTED..
STRONG GUSTY WINDS...FREQUENT LIGHTNING...BRIEF HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED SATURDAY AND SUNDAY
MAINLY DURING THE AFTERNOON AND EVENING. SCATTERED TO NUMEROUS
THUNDERSTORMS ARE EXPECTED MONDAY THROUGH THURSDAY. SOME STRONG TO
SEVERE STORMS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jun 20, 10:53 AM EDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1053 AM EDT FRI JUN 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     TSTM WND DMG     4 NNW BLAIRSVILLE       34.93N  83.99W
06/19/2014                   UNION              GA   EMERGENCY MNGR

            6 TREES REPORTED DOWN ACROSS THE COUNTY. TWO WERE AT
            THIS LOCATION...TWO OTHERS WERE THROUGHOUT BLAIRSVILLE
            AND ONE WAS NEAR SUCCHES.

&&

EVENT NUMBER FFC1400717

AGIBBS
Special weather statement, Jun 20, 1:21 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
121 PM EDT FRI JUN 20 2014

GAZ011-019-201745-
121 PM EDT FRI JUN 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN CHATTOOGA AND FLOYD COUNTIES UNTIL 145 PM EDT...

AT 118 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES WEST OF COOSA...MOVING
SOUTHEAST AT 10 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE FREQUENT CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS CHATTOOGA AND FLOYD COUNTIES...INCLUDING
AREAS AROUND COOSA. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.

&&

LAT...LON 3436 8540 3425 8524 3409 8540 3418 8545
      3426 8547
TIME...MOT...LOC 1720Z 316DEG 9KT 3423 8542
Special weather statement, Jun 20, 1:43 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
143 PM EDT FRI JUN 20 2014

GAZ019-201815-
143 PM EDT FRI JUN 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT LIGHTNING
IN FLOYD COUNTY UNTIL 215 PM EDT...

AT 139 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTH-SOUTHWEST OF
COOSA...MOVING SOUTHEAST AT 15 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE FREQUENT CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS FLOYD COUNTY...INCLUDING AREAS AROUND COOSA
AND CAVE SPRING. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.

&&

LAT...LON 3413 8511 3408 8534 3420 8540 3428 8534
TIME...MOT...LOC 1742Z 319DEG 12KT 3418 8536
Special weather statement, Jun 20, 2:01 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
201 PM EDT FRI JUN 20 2014

GAZ019-201830-
201 PM EDT FRI JUN 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZE HAIL...50 MPH WINDS AND
FREQUENT LIGHTNING IN FLOYD COUNTY UNTIL 230 PM EDT...

AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF ROME...MOVING
SOUTHEAST AT 10 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE FREQUENT CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS FLOYD COUNTY...INCLUDING AREAS AROUND ROME
AND LINDALE. RESIDENTS IN THIS AREA ARE URGED TO STAY INDOORS.

&&

LAT...LON 3414 8505 3410 8522 3432 8528 3435 8518
TIME...MOT...LOC 1801Z 333DEG 10KT 3430 8522

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:05 PM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Walton40 min
Jun 19, 8:15 PM EDTSpecial Weather StatementFFCWilkes30 min
Jun 19, 8:33 PM EDTSevere Thunderstorm WarningFFCNewton42 min
Jun 19, 8:35 PM EDTSevere Thunderstorm WarningFFCWilkes25 min
Jun 19, 8:45 PM EDTSpecial Weather StatementFFCMorgan30 min
Jun 20, 1:21 PM EDTSpecial Weather StatementFFCFloyd24 min
Jun 20, 1:43 PM EDTSpecial Weather StatementFFCFloyd32 min
Jun 20, 2:01 PM EDTSpecial Weather StatementFFCFloyd29 min
Jun 20, 2:45 PM EDTSpecial Weather StatementFFCWheeler30 min
Jun 20, 2:47 PM EDTSpecial Weather StatementFFCBartow28 min
Jun 20, 2:51 PM EDTSpecial Weather StatementFFCToombs24 min
Jun 20, 3:05 PM EDTSpecial Weather StatementFFCTroup25 min
Jun 20, 3:08 PM EDTSpecial Weather StatementFFCTelfair37 min
Jun 20, 3:16 PM EDTSpecial Weather StatementFFCBartow29 min
Jun 20, 3:22 PM EDTSpecial Weather StatementFFCHaralson23 min
Jun 20, 3:54 PM EDTSpecial Weather StatementFFCHeard36 min
Jun 20, 4:24 PM EDTSpecial Weather StatementFFCSumter36 min
Jun 20, 5:09 PM EDTSpecial Weather StatementFFCClayton36 min
Jun 20, 5:34 PM EDTSpecial Weather StatementFFCSchley26 min
Jun 20, 5:42 PM EDTSpecial Weather StatementFFCCrawford33 min
Jun 20, 6:03 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Spalding42 min
Jun 20, 6:13 PM EDTSpecial Weather StatementFFCMacon32 min
Jun 20, 6:37 PM EDTSpecial Weather StatementFFCHouston23 min
Jun 20, 6:44 PM EDTSpecial Weather StatementFFCWhitfield31 min
Jun 20, 6:50 PM EDTSpecial Weather StatementFFCUpson25 min
Jun 20, 6:53 PM EDTSevere Thunderstorm WarningFFCCrawford, Upson37 min
Jun 20, 6:57 PM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield33 min
Jun 20, 7:09 PM EDTFlash Flood WarningFFCCatoosa6 hr
Jun 20, 7:29 PM EDTSpecial Weather StatementFFCTaylor31 min
Jun 20, 7:40 PM EDTSpecial Weather StatementFFCStewart35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.